Retour aux résultats
Articles (2014), Bernoulli: A Journal of Mathematical Statistics and Probability, 20 (1), pp. 282-303

Noisy low-rank matrix completion with general sampling distribution.

In the present paper, we consider the problem of matrix completion with noise. Unlike previous works, we consider quite general sampling distribution and we do not need to know or to estimate the variance of the noise. Two new nuclear-norm penalized estimators are proposed, one of them of “square-root” type. We analyse their performance under high-dimensional scaling and provide non-asymptotic bounds on the Frobenius norm error. Up to a logarithmic factor, these performance guarantees are minimax optimal in a number of circumstances. Lien vers l'article

KLOPP, O. (2014). Noisy low-rank matrix completion with general sampling distribution. Bernoulli: A Journal of Mathematical Statistics and Probability, 20(1), pp. 282-303.